# SDR SWAA2021042903721

- Difficulty date: July 23, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 54,381 hours, 36,216 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP AT BS277 AND STR10R AT PASSENGER CABIN (1 EA). REPLACED TIE CLIP AT BS277 AND STR 10R AT PASSENGER CABIN (1EA) IAW B737700. SRM 511002 ITEM 9; DWG # 141A1110 SHEET 17 REV AND DWG # 141A8380 SHEET 14 REV
